# SDR UALA2013050703186

- Difficulty date: May 7, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 53,497 hours, 21,514 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SLAT CLOSING PLATE CRACKED.  RPL-  :INSTALLED PANEL.
